Rahimian, Mohammad, Nadjafikhah, Mehdi. (1398). Approximate symmetry and exact solutions of the perturbed nonlinear Klein-Gordon equation. نشریه جغرافیا و برنامه ریزی, 7(2), 266-275.
Mohammad Rahimian; Mehdi Nadjafikhah. "Approximate symmetry and exact solutions of the perturbed nonlinear Klein-Gordon equation". نشریه جغرافیا و برنامه ریزی, 7, 2, 1398, 266-275.
Rahimian, Mohammad, Nadjafikhah, Mehdi. (1398). 'Approximate symmetry and exact solutions of the perturbed nonlinear Klein-Gordon equation', نشریه جغرافیا و برنامه ریزی, 7(2), pp. 266-275.
Rahimian, Mohammad, Nadjafikhah, Mehdi. Approximate symmetry and exact solutions of the perturbed nonlinear Klein-Gordon equation. نشریه جغرافیا و برنامه ریزی, 1398; 7(2): 266-275.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.